Abstract:
A classification is given for differential substitutions admitted by autonomous evolution differential equations of second order with two independent variables. Extension of differential substitutions is presented as a generalization of the Painlevé test for partial differential equations. Extensions for the equations under study are classified.
This publication is cited in the following 1 articles:
Gubarev Y.G., Nikulin V.V., “A criterion of the linear long-wave stability of steady magnetohydrodynamic jet flows of an ideal fluid”, Pmm Journal of Applied Mathematics and Mechanics, 67:5 (2003), 749–761